MathSciNet Relay Station
MathSciNet bibliographic data
MR1189546 (95i:81143) 81T05 (46L60 47D45 81T20)
Olesen, Martin Algebraic field theory on curved manifolds. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2147–2160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement